MathSciNet Relay Station
MathSciNet bibliographic data
MR2609495 60F15 (15B52 60B20 60E05)
Pan, Guangming Strong convergence of the empirical distribution of eigenvalues of sample covariance matrices with a perturbation matrix. J. Multivariate Anal. 101 (2010), no. 6, 1330–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement